Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 192, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 11:02 PM EDT for Bullitt County, Jefferson County, Kentucky. It was in force for 28 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 18, 2007, 11:02 PM EDT (03:02 UTC)
- Expired
- Oct 18, 2007, 11:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bullitt County, KY, Jefferson County, KY
The radar
The Louisville radar (KLVX), 20 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 18, 11:19 PM EDT | TSTM WND DMG | 2 S Brooks, KY | ROOFS REMOVED FROM 4 HOMES. ROOF BLOWN 100 YARDS. GARAGE DESTROYED. |
| Oct 18, 11:20 PM EDT | TSTM WND DMG | Louisville, KY | POWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA. |
| Oct 18, 11:20 PM EDT | TORNADO | 2 N Shepherdsville, KY | EF-1 TWO TOUCHDOWNS. THE FIRST AT INTERSECTION OF MEADOWBROOK AND CLEARBROOK ROADS. PATH LENGTH 1/4 MILE.PATH WIDTH 100 YARDS. SECOND TOUCHDOWN. BELLS MILL ROAD. PATH LENGTH 3/4 MILE. WIDTH 200 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 2:31 PM EDT | Tornado Watch | SPC | 9 hr |
| Oct 18, 10:22 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 190302
SVRLMK
KYC029-111-190330-
/O.NEW.KLMK.SV.W.0192.071019T0302Z-071019T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1102 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LOUISVILLE...
* UNTIL 1130 PM EDT...
* AT 1058 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SHIVELY TO 7 MILES SOUTHWEST OF VALLEY STATION TO 12 MILES
SOUTH OF SHEPHERDSVILLE..AND MOVING SOUTHEAST AT 5 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALLEY STATION BY 1110 PM EDT...
SHIVELY BY 1115 PM EDT...
LOUISVILLE...FAIRDALE...6 MILES WEST OF OKOLONA AND 8 MILES
SOUTHWEST OF SHEPHERDSVILLE BY 1130 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3798 8553 3783 8576 3784 8578 3802 8594
3805 8592 3808 8592 3820 8588 3832 8564
3826 8544
TIME...MOT...LOC 0302Z 315DEG 6KT 3825 8582 3801 8591
3782 8576
$$
JSD1 follow-up statement
000
WWUS53 KLMK 190317
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1116 PM EDT THU OCT 18 2007
KYC029-111-190330-
/O.CON.KLMK.SV.W.0192.000000T0000Z-071019T0330Z/
JEFFERSON KY-BULLITT KY-
1116 PM EDT THU OCT 18 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR BULLITT AND JEFFERSON COUNTIES...
AT 1103 PM EDT...A 60 MPH WIND GUST WAS REPORTED AT FORT KNOX. THESE
THUNDERSTORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
SHIVELY TO 8 MILES SOUTH OF VALLEY STATION TO 9 MILES SOUTH OF
BARDSTOWN JUNCTION...OR ALONG A LINE EXTENDING FROM LOUISVILLE TO 18
MILES SOUTHWEST OF LOUISVILLE TO 29 MILES SOUTH OF
LOUISVILLE...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOUISVILLE...LOUISVILLE INTERNATIONAL AIRPORT...FAIRDALE AND 6
MILES WEST OF BROOKS BY 1130 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3798 8553 3783 8576 3784 8578 3802 8594
3805 8592 3808 8592 3820 8588 3832 8564
3826 8544
TIME...MOT...LOC 0316Z 315DEG 6KT 3823 8580 3799 8589
3780 8574
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 10:25 PM EDT, 37 minutes earlier.
Area forecast discussion, Oct 18, 10:25 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1025 PM EDT THU OCT 18 2007 .MESOSCALE UPDATE... SEVERE EVENT CONTINUES TO UNFOLD ACROSS THE REGION THIS EVENING. SEVERAL RENEGADE SUPERCELLS CONTINUE ACROSS THE REGION. ONE THAT HAS SHOWN PERSISTENT ROTATION IS OVER FAR NE ORANGE COUNTY AND WILL MOVE INTO NW WASHINGTON COUNTY INDIANA. LINE OF EXTENSIVE CONVECTION HAS COME TOGETHER AND IS CURRENTLY MOVING INTO THE WESTERN CWA. THIS WILL LIKELY IMPACT THE I-65 CORRIDOR OF KENTUCKY IN THE NEXT 60 TO 90 MINUTES OR SO. REGIONAL RADAR VERTICAL WIND PROFILES CONTINUE TO SHOW EXTREME LOW LEVEL WIND SHEAR ACROSS THE AREA. ONE THING OF NOTE IS THAT LCLS HAVE RISEN ACROSS MAINLY THE NORTHERN HALF OF THE AREA...BUT STILL REMAIN LOW ACROSS THE SOUTHERN HALF OF KY. THEREFORE...FEEL THAT BEST THREAT OF TORNADOES OVER THE NEXT FEW HOURS WILL BE MAINLY ACROSS SOUTHERN KENTUCKY. ACROSS THE NORTHERN HALF OF THE AREA...A TRANSITION TO A WIND DAMAGE THREAT APPEARS INCREASINGLY LIKELY. ACTIVITY WILL GRADUALLY MOVE IN THE EASTERN CWA INCLUDING THE LEXINGTON AREA WELL AFTER MIDNIGHT. WE ENCOURAGE PEOPLE TO LEAVE THEIR WEATHER RADIO ON DURING THE OVERNIGHT HOURS TO KEEP ABREAST OF THE LATEST WARNINGS. -JARVIS .SHORT TERM (TONIGHT)... ...ORGANIZED SEVERE WEATHER EVENT EXPECTED TONIGHT... FIRST ORDER OF BUSINESS IS A TORNADO WATCH WHICH WAS ISSUED AT 1840Z AND RUNS TILL 4Z TONIGHT FOR WRN TWO THIRDS OF CWA. ATMOSPHERE IS ON THE RECOVERY FROM THIS MORNINGS CONVECTION. BETTER INSTABILITY IS STARTING TO NOSE IN FROM THE WSW AS CLOUDS BREAK UP ALLOWING SFC HEATING. CAPES APPROACHING 1000 J/KG OVER FAR WRN CWA. THINKING SCATTERED T-STORMS MAY DEVELOP AHEAD OF THE FRONT EARLY THIS EVENING OVER WRN CWA WHICH IS IN THE WATCH AREA. EXPECTING CONVECTION TO REMAIN WEST AND SOUTH ALONG THE BEST INSTABILITY AXIS UNTIL THEN. MAIN EVENT STILL ON TRACK FOR TONIGHT. ONLY MINOR TWEAKS TO THE GRIDS FOR TONIGHT. LAPS 50 TO 60 KT BULK SHEAR WILL MAKE QUITE A FAVORABLE ENVIRONMENT FOR DAMAGING WINDS AS WAS OBSERVED WITH CONVECTION OVER IL AND MO YESTERDAY AFTERNOON/EVENING. GOOD LL SHEAR ESPECIALLY OVER WEST CENTRAL KY AND SOUTHERN INDIANA WILL CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT. THINKING IS THAT CELLS WILL PROBABLY INITIATE OVER WRN KY AND IN/IL EARLY THIS EVENING AND EVOLVE INTO A SQUALL LINE ESPECIALLY BY THE TIME THE COLD FRONT REACHES CENTRAL AND ERN PORTIONS OF CWA AROUND 5Z TO 9Z. BE SURE TO TURN ON YOUR WEATHER RADIOS THIS EVENING TO REMAIN ALERT OF SEVERE WEATHER UPDATES. --AML && .LONG TERM (FRI THRU THU)... WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY. DK && .AVIATION (00Z TAFS):... DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY. LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21 && LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Oct 18, 4:00 PM EDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 400 PM EDT THU OCT 18 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 400 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF SOUTH-CENTRAL INDIANA AND MOST OF CENTRAL KENTUCKY... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHERN INDIANA AND WEST CENTRAL KENTUCKY EARLY TONIGHT WELL AHEAD OF AN ADVANCING COLD FRONT. THESE STORMS ARE EXPECTED TO BE SEVERE WITH THE MAIN THREATS BEING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL... AND ISOLATED TORNADOES. DANGEROUS LIGHTNING AND HEAVY DOWNPOURS CAN ALSO BE EXPECTED. A MORE ORGANIZED THREAT OF SEVERE THUNDERSTORMS IS EXPECTED LATER TONIGHT AS THUNDERSTORM CELLS MERGE INTO A SQUALL LINE AHEAD OF THE APPROACHING COLD FRONT. THIS LINE IS EXPECTED TO MOVE ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY BETWEEN 9 PM EDT TONIGHT AND 3 AM EDT FRIDAY. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS TONIGHT. SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR LATE AT NIGHT. OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON WEST-TO-EAST ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE. AML/DK
In the hours before
Local storm report, Oct 18, 10:19 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL MILTON 38.71N 85.37W
10/18/2007 E0.50 INCH TRIMBLE KY TRAINED SPOTTER
&&
LDLocal storm report, Oct 18, 10:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1023 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A HOUSE AND CARPORT BLOWN OFF
&&
LDLocal storm report, Oct 18, 10:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1030 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST MILTON 38.71N 85.37W
10/18/2007 E70 MPH TRIMBLE KY TRAINED SPOTTER
&&
LDLocal storm report, Oct 18, 10:35 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1035 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
2 BARNS DESTROYED. TRAILER PICKED AND MOVED
&&
LDLocal storm report, Oct 18, 10:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1041 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND DMG HEFLIN 37.50N 87.00W
10/18/2007 OHIO KY LAW ENFORCEMENT
STRUCTURE DAMAGE...TREES DOWN ROADS BLOCKED FOR WESTERN
PART OF COUNTY
&&
LDLocal storm report, Oct 18, 10:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1042 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG NEW WASHINGTON 38.57N 85.55W
10/18/2007 CLARK IN TRAINED SPOTTER
TREES DOWN CARPORT DESTROYED
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:11 PM EDT | Tornado Warning | LMK | Meade | 34 min |
| Oct 18, 8:12 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock | 33 min |
| Oct 18, 9:31 PM EDT | Tornado Warning | LMK | Hancock | 29 min |
| Oct 18, 9:31 PM EDT | Tornado Warning | LMK | Ohio | 29 min |
| Oct 18, 9:58 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 32 min |
| Oct 18, 9:59 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 21 min |
| Oct 18, 10:16 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Oct 18, 10:29 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 31 min |
| Oct 18, 10:41 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 23 min |
| Oct 18, 10:48 PM EDT | Tornado Warning | LMK | Butler, Ohio | 27 min |
| Oct 18, 10:51 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 39 min |
| Oct 18, 11:08 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 37 min |
| Oct 18, 11:15 PM EDT | Tornado Warning | LMK | Butler | 30 min |
| Oct 18, 11:35 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 40 min |
| Oct 18, 11:37 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 38 min |
| Oct 18, 11:43 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 32 min |
| Oct 19, 12:02 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 28 min |
| Oct 19, 12:07 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 23 min |
| Oct 19, 12:51 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 24 min |
| Oct 19, 1:17 AM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 28 min |
| Oct 19, 1:27 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 20 min |
| Oct 19, 1:47 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 28 min |
| Oct 19, 1:55 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Scott | 35 min |
| Oct 19, 2:14 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 31 min |
| Oct 19, 2:29 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 31 min |
| Oct 19, 2:47 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.